# SDR 06FDEA2750

- Difficulty date: July 31, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727-200
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 65561533
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF STUB FRAME FOUND GALLEY DOOR THRESHOLD WEB CRACKED BS 376 WL 208 RBL 65.  REPAIRED THRESHOLD PER FED EX DWG 65-56153 AND SRM 51-30-2.
